# SDR BAQA086810

- Difficulty date: October 7, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N135QC
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 71 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010105
- Part serial: 764
- Condition: Damaged
- Location: M/R Gearbox
- Part time: 39 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MOUNT SHOWING BAD INDICATION ON PLUNGER WHEN INSTALLED.  REPLACED WITH SERVICEABLE UNIT.
